IJPAM: Volume 52, No. 2 (2009)

LINEAR SERIES ON RIGID STABLE CURVES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.There is a stratification of $\overline{\mathcal {M}}_g$ by the topological type of the stable curves. The zero-dimensional strata are essentially given by the union of a graph curve with tails which are rational curves with one node. Here we study their gonality (admissible coverings and (but only in degree $1$) Caporaso's semibalanced line bundles).

Received: February 21, 2009

AMS Subject Classification: 14H51, 14H20

Key Words and Phrases: stable curve, admissible covering, semibalanced line bundle

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 2